About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 251715, 12 pages
http://dx.doi.org/10.1155/2012/251715
Research Article

Dynamic Properties of the Fractional-Order Logistic Equation of Complex Variables

1Faculty of Science, Alexandria University, Alexandria 21526, Egypt
2Faculty of Science, Mansoura University, Mansoura 35516, Egypt
3Mathematics Department, Faculty of Science, Damietta University, P.O. Box 34517, New Damietta, Egypt

Received 13 June 2012; Accepted 17 July 2012

Academic Editor: Juan J. Trujillo

Copyright © 2012 A. M. A. El-Sayed et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. A. El-Sayed, E. Ahmed, and H. A. A. El-Saka, “Dynamic Properties of the Fractional-Order Logistic Equation of Complex Variables,” Abstract and Applied Analysis, vol. 2012, Article ID 251715, 12 pages, 2012. doi:10.1155/2012/251715